Article citationsMore>>

B. Y. Li, Z. F. Yang and L. H. Zhi, “Fast Low Rank Approximation of a Sylvester Matrix by Structured Total Least Norm,” Journal of JSSAC (Japan Society for Symbolic and Algebraic Computation), Vol. 11, No. 34, 2005, pp. 165-174.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.